# SDR 99ZZZX702

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station LF1R294K
- Aircraft: N9140N
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622014
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tail Pipe
- Part number: 40B2295
- Condition: Cracked
- Location: Engine
- Part time: 1,119 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EXHAUST STAINING IN HOSE FROM HEAT MUFFLER TO ENVIRONMENTAL PACK.  REMOVED TAIL PIPE AND PRESSURIZED.  FOUND TO BE LEAKING UNDER FINS ON HEAT EXCHANGER.  POSSIBLE CAUSE IS NORMAL AGE/WEAR.  RECOMMEND MAKING THIS A 500-HOUR ITEM.  NOTE:  HEATED AIR DOES NOT MIX WITH PRESSURIZED AIR UNDER NORMAL CIRCUMSTANCES, BUT SHOULD NOT HAVE CARBON MONOXIDE PRESENT IN ANY PART OF SYSTEM.
